| Model Number |
4000 |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the medfusion 4000 syringe infusion pump experienced an invalid syringe alarm.The pump did not recognize bd syringes during testing.If this high-priority error were to recur during an infusion, it could result in an interruption of therapy.There was no patient involvement and no patient harm reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.